# SDR DALA2017042403326

- Difficulty date: April 23, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N670US
- Make and model: Boeing 747451
- Aircraft serial: 24225
- Aircraft time: 112,285 hours, 13,644 cycles
- System (JASC): 2140 · Heating System
- Part: Heater
- Condition: Odor
- Location: Crew Rest Area
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANTS COMPLAINED ABOUT FUMES IN F/A CREW REST AREA. TURNED OFF RECIRCULATION FANS AND ODOR DISSIPATED.  MAINTENANCE DISCOVERED THE ODOR COMING FROM HEATER. REPLACED SAME. RAN PACKS AND RECIRCULATION FANS WITH NO FURTHER FINDINGS.
